Alert archive / Idaho / High Wind Warnings in 2005
High Wind Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at Nov 13, 2005, 3:10 PM MST. It took effect at Nov 14, 2005, 3:47 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2005, 3:10 PM MST (22:10 UTC)
- In effect from
- Nov 14, 2005, 3:47 AM MST
- Expired
- Nov 14, 2005, 3:13 PM MST
- In force
- 11 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 132210 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 310 PM MST SUN NOV 13 2005 IDZ017-021-140615- /O.NEW.KPIH.HW.W.0001.051114T1200Z-051115T0100Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...AMERICAN FALLS 310 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH WILL INCREASE TO 35 TO 45 MPH AND SHIFT TO THE SOUTHWEST TO WEST AROUND SUNRISE. WIND GUSTS OF UP TO 55 MPH ARE ALSO EXPECTED DURING THE DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS AND DROP TO 25 TO 35 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM THE NORTHEAST AROUND MIDNIGHT MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ020-140615- /O.NEW.KPIH.WI.Y.0002.051114T1200Z-051115T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 310 PM MST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH WILL INCREASE TO 30 TO 40 MPH AND SHIFT TO THE SOUTHWEST AROUND SUNRISE. WIND GUSTS OF UP TO 45 MPH ARE ALSO EXPECTED DURING THE DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS AND DROP TO 20 TO 30 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM THE NORTH AROUND MIDNIGHT MONDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KPIH 140513 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1013 PM MST SUN NOV 13 2005 IDZ017-021-141315- /O.CON.KPIH.HW.W.0001.051114T1200Z-051115T0100Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...AMERICAN FALLS 1013 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH WILL INCREASE TO 35 TO 45 MPH AND SHIFT TO THE SOUTHWEST TO WEST AROUND SUNRISE. WIND GUSTS OF UP TO 55 MPH ARE ALSO EXPECTED DURING THE DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS AND DROP TO 25 TO 35 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM THE NORTHEAST AROUND MIDNIGHT MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL OF YOUR VEHICLE BY SLOWING DOWN. $$ IDZ020-141315- /O.CON.KPIH.WI.Y.0002.051114T1200Z-051115T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 1013 PM MST SUN NOV 13 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH WILL INCREASE TO 30 TO 40 MPH AND SHIFT TO THE SOUTHWEST AROUND SUNRISE. WIND GUSTS OF UP TO 45 MPH ARE ALSO EXPECTED DURING THE DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS AND DROP TO 20 TO 30 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM THE NORTH AROUND MIDNIGHT MONDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE. WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER OUTAGES. $$ JAM
000 WWUS75 KPIH 141047 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 347 AM MST MON NOV 14 2005 IDZ022-150100- /O.EXB.KPIH.HW.W.0001.051114T1400Z-051115T0100Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 347 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING UNTIL 6 PM MST THIS AFTERNOON. VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SOUTH CENTRAL HIGHLANDS THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL OF YOUR VEHICLE BY SLOWING DOWN. $$ IDZ017-021-150100- /O.EXT.KPIH.HW.W.0001.051114T1400Z-051115T0100Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...AMERICAN FALLS 347 AM MST MON NOV 14 2005 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 86 SHOULD BE PREPARED FOR STRONG CROSS WINDS AND REDUCED VISIBILITIES DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL OF YOUR VEHICLE BY SLOWING DOWN. $$ IDZ020-150100- /O.EXT.KPIH.WI.Y.0002.051114T1400Z-051115T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 347 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE UPPER SNAKE RIVER PLAIN THIS MORNING WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND WIND GUSTS UP TO 55 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR STRONG GUSTY CROSS WINDS AND REDUCED VISIBILITIES DUE TO BLOW DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE. WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER OUTAGES. $$
000 WWUS75 KPIH 141435 CCA NPWPIH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 734 AM MST MON NOV 14 2005 IDZ022-150100- /O.EXB.KPIH.HW.W.0001.051114T1434Z-051115T0100Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 734 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING UNTIL 6 PM MST THIS AFTERNOON. VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SOUTH CENTRAL HIGHLANDS THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL OF YOUR VEHICLE BY SLOWING DOWN. $$ IDZ017-021-150100- /O.EXT.KPIH.HW.W.0001.051114T1434Z-051115T0100Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...AMERICAN FALLS 734 AM MST MON NOV 14 2005 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 86 SHOULD BE PREPARED FOR STRONG CROSS WINDS AND REDUCED VISIBILITIES DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL OF YOUR VEHICLE BY SLOWING DOWN. $$ IDZ020-150100- /O.COR.KPIH.WI.Y.0002.051114T1434Z-051115T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 734 AM MST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE UPPER SNAKE RIVER PLAIN THIS MORNING WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND WIND GUSTS UP TO 55 MPH AT TIMES. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR STRONG GUSTY CROSS WINDS AND REDUCED VISIBILITIES DUE TO BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE. WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER OUTAGES. $$
000 WWUS75 KPIH 142213 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 313 PM MST MON NOV 14 2005 IDZ017-021-150100- /O.CAN.KPIH.HW.W.0001.000000T0000Z-051115T0100Z/ /O.EXA.KPIH.WI.Y.0002.000000T0000Z-051115T0100Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...AMERICAN FALLS 313 PM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE UPPER SNAKE RIVER PLAIN WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND WIND GUSTS UP TO 50 MPH AT TIMES. WINDS WILL CONTINUE TO DECREASE AND DROP BELOW ADVISORY LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR GUSTY CROSS WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE. $$ IDZ022-142315- /O.CAN.KPIH.HW.W.0001.000000T0000Z-051115T0100Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 313 PM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH WIND WARNING. $$ IDZ020-150100- /O.CON.KPIH.WI.Y.0002.000000T0000Z-051115T0100Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 313 PM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE UPPER SNAKE RIVER PLAIN WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND WIND GUSTS UP TO 50 MPH AT TIMES. WINDS WILL CONTINUE TO DECREASE AND DROP BELOW ADVISORY LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR GUSTY CROSS WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Nov 13, 3:10 PM MST, 0 minutes earlier.
Area forecast discussion, Nov 13, 3:10 PM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 310 PM MST SUN NOV 13 2005 .DISCUSSION...TODAY THRU MONDAY NIGHT...PRECIPITATION TODAY FAIRLY LIGHT SO FAR UNDER WARM ADVECTION PATTERN...WITH SNOW CHANGING OVER TO RAIN IN THE MAGIC VALLEY AND SOUTHERN SNAKE PLAIN THIS AFTERNOON. UPPER PORTIONS OF SNAKE PLAIN AND ELEVATIONS ABOVE 4700 FEET HAVE REMAINED SNOW SO FAR. STILL EXPECT SNOW LEVELS TO GRADUAL RISE OVERNIGHT TO AROUND 5000 FEET WITH SNOW AMOUNTS OF UP TO AN INCH IN THE SNAKE PLAIN AND UP TO 6 INCHES IN THE MOUNTAINS BELOW 9KFT. SFC PRES GRADIENT TIGHTENING OVERNIGHT AS UPPER LEVEL JET NOSES IN FROM THE NORTHWEST IN RESPONSE TO DEEPENING SFC LOW OVER NORTHERN MONTANA. EXPECT WINDS TO BEGIN INCREASING AROUND MIDNIGHT AND REACH WARNING CRITERIA IN ZONES 17/21 NEAR SUNRISE AND REMAIN STRONG THROUGH THE DAY WITH SUSTAINED WINDS NEAR 45 MPH AND GUSTS TO AROUND 55 MPH. UPPER VALLEY ZONE 20 WILL ALSO RECEIVE GUSTY WINDS MEETING ADVISORY CRITERIA...HOWEVER NW FLOW FAVORS LOWER VALLEY FOR STRONGEST WINDS. WINDS IN THE UPPER VALLEY EXPECTED TO BE AROUND 35 MPH SUSTAINED WITH GUSTS TO AROUND 45 MPH. OTHERWISE...OVERNIGHT PRECIPITATION WILL BEGIN TO TAPER IN CENTRAL MTNS AFTER MIDNIGHT AND FOCUS WILL SHIFT TO EASTERN HIGHLANDS WITH OROGRAPHIC FORCING AND BACKDOOR COLD FRONT MOVING THROUGH AROUND SUNRISE. HIGH TEMPERATURE FOR MONDAY WILL OCCUR DURING THE EARLY MORNING HOURS WITH TEMPERATURES FALLING OR HOLDING STEADY BEHIND THE BACKDOOR FRONT. BY MONDAY NIGHT...SFC GRADIENT SLACKENING AS U/L JET AND SFC LOW PULL FURTHER EAST BUT TEMPS CONTINUE TO SLIDE AS 7H TEMPS RANGE FROM -10C TO -18C ACROSS FCST AREA. RAPID CLEARING BEHIND DEPARTING LOW AND COLD FRONT WILL ALLOW TEMPERATURES TO FALL TO THEIR COLDEST LEVELS SO FAR THIS FALL/WINTER WITH TEMPS BELOW ZERO AT SNT AND IPR AND IN THE SINGLE DIGITS TO TEENS ELSEWHERE. DSH && LONG TERM...TUESDAY THROUGH THE END OF THE WEEKEND...MODELS PERSISTENT WITH THE DEVELOPMENT OF STRONG WEST COAST RIDGE. LATEST PMDEPD THINKING THIS PATTERN MAY HOLD INTO THE END OF THE MONTH. IF SO...MILD DAYS AND COLD NIGHTS WITH DRY WEATHER WILL BE THE STORY. UPPER RIDGE WILL BE CENTERED ON THE WEST COAST BY THE WEEKEND WHICH WILL KEEP SOUTHEAST IDAHO IN NORTHWEST FLOW FOR MUCH OF THE PERIOD. STILL BELIEVE THE BIGGEST FORECAST CHALLENGE THROUGHOUT THE EXTENDED FORECAST PERIOD WILL BE DEALING WITH STRONG VALLEY INVERSIONS. AT THIS TIME...HAVE GONE WITH TREND OF COLDER VALLEYS AND SLIGHTLY WARMER RIDGE TOPS. OTHERWISE HAVE MADE LITTLE CHANGE TO ANY EXTENDED HIGH LOW TEMPS. LOW TEMPS ON TUE AND WED WERE ALREADY COLD...AND HAVE NUDGED THEM DOWN A LITTLE MORE...AS IT WILL BE COLD. IF VALLEY INVERSIONS REMAIN DEEP AND COLD...THESE TEMPS HAVE TO BE ADJUSTED DOWN IN THE FUTURE. HAVE NOT ADDED ANY VALLEY FOG INTO EXTENDED PACKAGE AT THIS TIME BUT THAT MAY HAVE TO ADDED IN LATER ISSUANCE. MEYER && .AVIATION...WIDESPREAD MOUNTAIN SNOW WILL CONTINUE OVERNIGHT WITH SCATTERED RAIN AND SNOW SHOWERS IN THE VALLEYS. CONDITIONS WILL DETERIORATE FROM MVFR/IFR THIS AFTERNOON TO IFR/LIFR TONIGHT INTO MONDAY MORNING. TOMORROW WILL BECOME VERY WINDY AS A POWERFUL COLD FRONT SWEEPS THROUGH EARLY IN THE MORNING. LOCAL GUSTS AROUND 50KTS POSSIBLE AFTER 12Z. MEYER && .PIH WATCHES/WARNING/ADVISORIES...A HIGH WIND WARNING AND WIND ADVISORY HAVE BEEN ISSUED FOR PORTIONS OF SOUTHEAST IDAHO. SEE LATEST BOINPWPIH BULLETIN FOR DETAILS. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
Hazardous weather outlook, Nov 13, 8:45 AM MST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 845 AM MST SUN NOV 13 2005 IDZ017>025-031-032-141300- LOST RIVER/PASHIMEROI-CACHE VALLEY/IDAHO PORTION- SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- LOWER SNAKE RIVER PLAIN-SAWTOOTH MOUNTAINS-EASTERN MAGIC VALLEY- BIG AND LITTLE WOOD RIVER REGION-UPPER SNAKE RIVER PLAIN- CARIBOU HIGHLANDS-UPPER SNAKE HIGHLANDS- 510 AM MST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... PRECIPITATION IS FORECAST TO SPREAD ACROSS EASTERN IDAHO TODAY WITH SNOW GENERALLY ABOVE 5500 FEET BY TONIGHT. THIS EVENING...WINDS SHOULD BEGIN TO GRADUALLY INCREASE AS ANOTHER STORM SYSTEM DEVELOPS OVER THE REGION. .DAYS TWO THROUGH SEVEN... A STRONG COLD FRONT IS POISED TO SWING THROUGH EASTERN IDAHO FROM THE NORTH EARLY MONDAY. VERY STRONG WINDS ARE AGAIN FORECAST TO DEVELOP ALONG AND AHEAD OF THE FRONT...AND THEN CONTINUE BEHIND THE FRONT AS IT DROPS INTO UTAH. MUCH COLDER AIR BEHIND THE FRONT WILL CAUSE TEMPERATURES TO REMAIN NEARLY STEADY OR FALL THROUGH THE DAY MONDAY...BRINGING SNOW LEVELS DOWN TO VALLEY FLOORS OVER MOST OF EASTERN IDAHO. BY TUESDAY...HIGH PRESSURE IS FORECAST TO SETTLE INTO THE REGION WITH DRY AND GENERALLY COOL CONDITIONS FOR THE REMAINDER OF THE WEEK. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...HEAVY RAIN AND FLOODING REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE... OR OTHER STANDARD OPERATING PROCEDURES. WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:10 PM MST | Wind Advisory | PIH | 27 hr |
Nearby
High Wind Warnings in Idaho, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.